# SDR VAZ2004F00000

- Difficulty date: January 14, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N660W
- Make and model: Cessna 402B
- Aircraft serial: 402B0828
- Engine: Cont TSIO520*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Linkage
- Condition: Cracked
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARTS WERE FOUND CRACKED AT THE RT PIVOT POINT OF THE NOSE GEAR RETRACTION LINKAGE OF AIRCRAFT.
